• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Anxious!!

Annie68

Silver Member
#1
Well you lovely people, I've had a horrible fortnight :(

I've been having some serious problems with my back and ended up having to take 15 tablets a day! Add to that ToTM began on Sunday so I've felt pretty crappy. Got to WI on Tuesday and had gained 3lbs!! I was mortified. I know it wasn't food because I'd done the plan as I always do, but even so 3lbs on is so hard to take. Everyone kept saying water retention. Yes that might well be it, but 3lbs? and even if it is water retention (and the cries you will have a big loss next week.. which actually, I never do) it's still 3lbs on.

The thing that makes it worse for me is that we are going to Blackpool for the weekend this weekend for my MIL's 60th birthday weekend. I was looking forward to going and enjoying myself. It's bed breakfast and evening meal, but we have to get lunch. Obviously I have no control over the food available. I wasn't really too bothered if I stayed the same, but having gained 3 this week, I am really not looking forward to this weekend. There is no way I can STS or gain again this week. I'm going the wrong way. I'm mortified about this gain.

What's even more annoying is that I always do the plan 100% and I go and get a gain, then have to sit and listen to all the 'I don't know how I manged to lose this week after all I've eaten/drunk members'. It's so disheartening.

I'm finding that the more I lose the higher the gain is at ToTM! I'm having to fight the demons that say well you're going to gain because it's ToTM, you might as well eat something you shouldn't to justify the gain.

Grrrrrrrrrrrrr... it's so flippin' annoying!!!
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

suepat10

I am one of the 63336
#2
I swear that if it were possible to weigh 'under the weather', that it would weigh a couple of pounds!!

It could be something to so with those tablets.

I think sometimes we have to accept that these 'blips' happen and, when you know it was not your doing, don't get upset about it. I KNOW it's easier said than done xx
 

jaylou

Gold Member
#3
Woo Hoo! Annie is back - I love your posts!

Sorry you've had a rough fortnight, I completely know how you feel as I suffer with a back problem - not all the time but enough to be incapacitated if it "goes".

Anyway, glad you're back - try to enjoy the weekend in Blackpool and just make the best choices you can, it's so hard when we don't have control of what we eat and I for a fact cannot resist "nice" things when offered!

Good to "see" you again.
Jay xx
 
#5
I'm sorry you are having a horrid time. I am like you and apart from when my daughter was 21 I follow the plan 100% all the time. I have only ever gained twice - each time .5lb and exactly 4 weeks apart. Weird thing is I have had a hysterectomy so don't have a star week lol... our bodies certainly play some stupid tricks on us.
Don't let your gain ruin your weekend, if you know you are doing as you should it will show in the end.
I hope your back is better soon too x
 

Fuffs

This is really the time!
#6
I have seen in class each week that people who are on many tablets seems to gain. It is a terrible thing when you have done 100% plan. I really hope you manage to enjoy Blackpool. I guess being so close to your 6 month mini target is what is causing the most problems for you. Fingers crossed for next week Annie xxx
 

Madferret

Mad as a Hatter
#7
Annie - I can't make you feel any better, but I would just go to Blackpool, have a nice but careful time and then see what next week brings...
Sending hugs for your bad feelings...xxx

Tracy
 
#8
Hi Annie,

Gaining is just horrible - it's such a struggle to lose every lb, then they just slip on with ease.

You've done so well so far and seriously well done for even being able to stick on plan while having such problems with your back.

Take care and enjoy your weekend away.
 

bettylollypop

soon to be skinny minnie
#9
Hi hun, don't beat yourself up. It is prob the tablets, i have heard that ibuprofen and all the other tablets that contain it make you gain weight. And i'm assuming that because it was back pain you are taking some sort of anti-inflamitory (sp). Chin up hun and enjoy your weekend in blackpool. Have a flexi weekend but make sensible choices and when you get back give it your all. I'm sure you will lose the 3lbs and more, you have done brill so far xx
 

Annie68

Silver Member
#10
Thanks everyone! Betty, they are non-steroid anti-inflmatories + co-codamol (space city on them.. wooohoo!). I wasn't allowed to take ibruprophen because of the anti-inflam's and codein mix. but it may well have hindered things.

Thanks so much for all your support, it's very much appreciated. Hubby doesn't quite 'get' it.

I've just decided that I'm going to make myself some weetabix ferrero rochet rather than the scan bran ones, and take those with me so that I have something sweet to munch on in the evenings, so that I can skip the donuts but still have a sweet treat and it's not too syn heavy.

See that? foreward planning LOL.

I'm sure the weekend won't be as bad as I think it is. You know what it's like.. getting anxious and worried about the unknown. I hope my back holds out because I'm definately NOT being pushed around Blackpool in a wheelchair, but i may well use my stick if I'm forced. Or I could just get a tram ticket for the day and ride up and down with my 3 yr old, she'd love that LOL
 
#11
ah huni, i know how u feel, its very disheartening isnt it : ( sorry to hear about your back too!! could maybe the painkillers have something to do with it?? just a thoughty??
 


Similar threads